# SDR DALA2023012500637

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON UPPER SKIN AT LH HORIZONTAL STABILIZER BETWEEN STA128.248/STA152.248 AND REAR SPAR.   GOUGE ON UPPER SKIN AT LH HORIZONTAL STABILIZER BETWEEN STA128.248/STA152.248 AND REAR SPAR WAS REPAIRED PER PRI 605415-14 REV 0, REV 1 AND ER/A 605415-14 REV ORIGINAL SECTION I: PERMANENT REPAIR.
